# SDR IXXA09SMN005S

- Difficulty date: January 20, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 82,730 hours, 25,264 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Part time: 82,730 hours, 25,264 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT CENTER LEADING EDGE UPPER SKIN CORRODED AT STATION XFS 280.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED EXISTING REPAIR.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACKS OR CORROSION NOTED.  FABRICATED NEW SKIN, INTERNAL, AND EXTERNAL DOUBLER.  CLEANED, TREATED, PRIMED AREA, REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS AT STATION XFS 285.250 - 297.500 IAW FORM FAA 8110-3 DATED 02-25-09, DRAWING ED-4911 DATED 01-29-09, SRM 51-1-8 PAGES 17-18, SRM 57-2-1 FIGURE 2G, NDT SPM PART 06-10-01-001, SRM 51-1-8B, SRM 51-1-11, SRM 51-1-21, SRM 51-3-0, SRM 51-1-20D, AND SRM 51-3-1.
